DALLAS (CBS DFW) – More families have come forward with stories about frightening side effects in children who took Tamiflu.
CBS DFW first broke the news of a 6-year-old Allen, TX girl who tried to jump out of a window after taking the anti-influenza drug. She is now back to normal, but her family wasn’t alone.
But Lindsay Ellis of Indianapolis was a healthy 11-year-old before she had the flu last year. Then she began hallucinating bugs on her body and the devil’s voice in her ear.
“It literally reminded me of a scary movie at that time, like, is my daughter possessed?” says her father, Charles Ellis. “What is really going on?”
Ellis says doctors believe it was a reaction to Tamiflu.
“About day three, she started acting loopy,” he says.
Lindsay was hospitalized for nearly two months, had a feeding tube and was incoherent and unable to move her hands or feet for several weeks.
► Make it easy to keep up to date with more stories like this. Download the WFMY News 2 App now
© 2018 CBS Interactive Inc. All Rights Reserved.